Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 70, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Aug 22, 2007, 6:29 PM CDT for Iowa County, Lafayette County, Wisconsin. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 22, 2007, 6:29 PM CDT (23:29 UTC)
- Expired
- Aug 22, 2007, 6:48 PM CDT
- In force
- 19 min
- Issued by
- NWS Milwaukee, WI
- Area
- Counties, with a storm outline in the text
Counties Iowa County, WI, Lafayette County, WI
The radar
The Milwaukee radar (KMKX), 121 km from the middle of the area, began a volume at 23:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 11.5 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 284 J/kg
- Mixed-layer CIN
- -437 J/kg
- Mixed-layer LCL
- 1242 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 87 m²/s²
- 0-3 km storm-relative helicity
- 119 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KMKX 222328 SVRMKX WIC049-065-230000- /O.NEW.KMKX.SV.W.0070.070822T2329Z-070823T0000Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 629 PM CDT WED AUG 22 2007 THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN IOWA COUNTY IN SOUTH CENTRAL WISCONSIN NORTHEASTERN LAFAYETTE COUNTY IN SOUTH CENTRAL WISCONSIN * UNTIL 700 PM CDT * AT 625 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BLANCHARDVILLE...OR ABOUT 15 MILES EAST OF MINERAL POINT...AND MOVING EAST AT 35 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HOLLANDALE IN ADDITION TO DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. LAT...LON 4292 9015 4271 9014 4271 8985 4296 8985 $$ GEHRING
2 follow-up statements
000 WWUS53 KMKX 222337 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 637 PM CDT WED AUG 22 2007 WIC049-065-230000- /O.CON.KMKX.SV.W.0070.000000T0000Z-070823T0000Z/ IOWA-LAFAYETTE- 637 PM CDT WED AUG 22 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR NORTHEASTERN LAFAYETTE AND SOUTHEASTERN IOWA COUNTIES... AT 637 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BLANCHARDVILLE... MOVING EAST AT 25 MPH. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. LAT...LON 4290 9004 4274 9005 4269 8984 4293 8983 $$ BORGHOFF
000 WWUS53 KMKX 222348 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 648 PM CDT WED AUG 22 2007 WIC049-065-222358- /O.CAN.KMKX.SV.W.0070.000000T0000Z-070823T0000Z/ IOWA-LAFAYETTE- 648 PM CDT WED AUG 22 2007 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LAFAYETTE AND SOUTHEASTERN IOWA COUNTIES IS CANCELLED... THE STORMS THAT PROMPTED THE WARNING HAVE FINALLY MOVED OUT OF THESE COUNTIES...THEREFORE THE WARNING IS CANCELLED. REPORT WIND DAMAGE TO COUNTY LAW ENFORCEMENT...THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. LAT...LON 4290 9004 4274 9005 4269 8984 4293 8983 $$ BORGHOFF
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 22, 2:00 PM CDT, 4 hours 29 minutes earlier.
Area forecast discussion, Aug 22, 2:00 PM CDT, 4 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 200 PM CDT WED AUG 22 2007 .DISCUSSION...CONCERN REMAINS WITH FLOODING POTENTIAL AS ACTIVE WET PATTERN TO CONTINUE INTO FRIDAY NIGHT. PATTERN CHANGE BRINGS DRIER WEATHER FOR THE WEEKEND. .SHORT TERM...IMMEDIATE CONCERN IS WITH CONVECTION UPSTREAM ACROSS NRN/WRN IA FINGERING INTO WEST CENTRAL AND CENTRAL WI EARLY THIS AFTERNOON. WK SFC BNDRY EXTENDS FM NE WI INTO NE IA...BUT THIS IS TOUGH TO DEFINE GIVEN WEAK FLOW AND DISTURBED ATMOSPHERE FROM CONVECTION UPSTREAM. THE GFS AND THE NAM ARE HANDLING THIS EARLY CONVECTION VERY DIFFERENTLY. NAM SHOWS IT MOSTLY SOUTH OF THE AREA THROUGH 06Z INTO 12Z. WHILE THE GFS PUSHES IT MOSTLY ENE WITH TIME...RIGHT INTO THE NW HALF OF THE CWA. THE GFS SOLUTION IS ALREADY LOOKING LIKE A BETTER FIT WITH REALITY. HPC QPF FIELDS ARE FOLLOWING CLOSER TO THE GFS AS WELL. SHOULD SEE THE HEAVIEST RAIN NW OF MADISON...AN AREA THAT CAN/T AFFORD MUCH MORE RAIN. A FLASH FLOOD WATCH WAS ISSUED EARLIER FOR ALL BUT THE NRN TIER OF THE CWA TONIGHT. THE SE CWA IS SOAKED AND IF THE COLD POOL WITH THAT CONVECTION ORGANIZES A BIT MORE...THAT COLD POOL INFLUENCE AND THE MEAN STEERING CURRENTS WOULD TAKE THAT CONVECTION ON A MORE EASTERLY TRAJECTORY...INTO EASTERN AND SOUTHEAST WISCONSIN. RIVERS IN THE SE ARE VERY HIGH. MANY REPORTS OF STANDING WATER. A SHOT OF HEAVY RAIN COULD BE PROBLEMATIC. THUS THE MORE WIDESPREAD COVERAGE OF THE WATCH. SOME S/W ENERGY APPEARS TO EJECT OUT OF THE SW AND INTO THE GREAT LAKES LATE TONIGHT AND THU...SOMEWHAT ENERGIZED BY A DIGGING TROUGH NOW MOVING THROUGH THE NRN ROCKIES. THE NAM LOOKS TO OVER DEVELOP THIS SYSTEM WHILE THE GFS...AGAIN...IS LOOKING BETTER. THE NAM HAS AN UNSEASONABLY STRONG H8 LLV JET IN EXCESS OF 60KTS ACROSS KS BY 12Z THU AND PUSHES IT OVER THE CWA BY OOZ. I PREFER THE MORE RESERVED SOLUTION OF THE GFS...STILL 40KTS...BUT POINTING A BIT MORE SOUTH AND EAST OF THE CWA THAN THE NAM. SINCE THE NAM HAS BEEN STRONGLY BIASED WITH A TOO FAR NORTH SOUTION TO THE QPF AND FORCING FIELDS THIS SUMMER...IT OFFERS SUPPORT FOR FOLLOWING THE GFS. THE FRONTOGENESIS IS WEAK SINCE THE BAROCLINIC ZONE IS WELL NORTH ACROSS WI. BUT THE LLV ISENTROPIC LIFT IS IMPRESSIVE. THE LOW TRACKS ALONG THE FRONT LOCATED ACROSS OUR AREA. THIS SHOULD SPELL MORE RAIN FOR THU INTO THU NGT. THE FRONT MOVES LITTLE IN THE WAKE OF THAT LOW AS YET ANOTHER SFC LOW EJECTS OUT OF THE SOUTHWEST ON FRIDAY. MORE RAIN. SO OUR THREAT FOR MORE FLOODING RAINS OVER THE NEXT 48 TO 60 HOURS IS VERY HIGH AS A SERIES OF WAVES MOVES UP THE SFC FRONT IN A SW FLOW ALOFT. WE WILL LIKELY BE EXTENDING OR RE-ISSUING THE FLASH FLOOD WATCHES AS WE GAIN MORE CLARITY IN THE EVOLUTION OF THIS SYSTEM. A PATTERN CHANGE ARRIVES BY SATURDAY AS A CANADIAN HIGH BUILDS SOUTH. COULD BE DRY INTO MONDAY. INTERESTING ANALYSIS OF THE GFS FOR TUE SHOWS THAT IT/S PROGGED QPF FOR US ON TUE/TUE NIGHT MAY BE THE REMNANTS OF HURRICANE DEAN. A BIT DIFFICULT TO PIN THAT ONE DOWN FOR SURE. && .AVIATION...MAIN CONCERN THIS PERIOD IS NRN IA MCS AND HOW IT WILL EVOLVE TO AFFECT SRN WI THIS EVE AND OVERNIGHT. WILL GRADUALLY SPREAD THE MCS ACRS THE AREA OVERNIGHT TNGT AND LOWER CIGS A BIT. NAM MOS HINTS AT MVFR CIGS IN MSN WHILE GUID UNANIMOUS WITH VFR CIGS IN MKE. WILL NEVERTHELESS HINT AT LOWER CIGS WITH THE CONVECTION BUT FOR THE MOST PART KEEP THINGS VFR. BUFKIT AND LLVL RH PROGS IMPLY SUSTAINED LOWER CIGS SHOULD REMAIN TO THE NORTH OF MKE AND MSN WITH THE PSBL BRIEF DROP DOWN TO MVFR/IFR CIGS IN THE STRONGER CONVECTION LATER TNGT AND ERLY THU MRNG. WILL ALSO CARRY MVFR BR LATER TNGT AND HAVE MVFR VSBYS WITH THE STORMS...THO IFR VSBYS NOT OUT OF THE QUESTION IN THE HEAVIER DOWNPOURS. && .MKX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH THURSDAY MORNING FOR WIZ056>060-062>072. && DAVIS
Hazardous weather outlook, Aug 22, 6:27 AM CDT, 12 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 627 AM CDT WED AUG 22 2007 WIZ046-047-051-052-056>060-062>072-231000- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 627 AM CDT WED AUG 22 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THERE WILL BE A CHANCE OF THUNDERSTORMS THIS AFTERNOON WITH THUNDERSTORMS LIKELY TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND TONIGHT. THE MAIN THREAT WILL BE DAMAGING WINDS. LARGE HAIL IS POSSIBLE. HEAVY RAIN WITH THE STRONGER STORMS WILL AGGRAVATE ANY EXISTING FLOODING PROBLEMS. HEAT INDEX READINGS MAY REACH AROUND 95 DEGREES AROUND MID AFTERNOON. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE LIKELY THURSDAY AND THERE IS A CHANCE OF THUNDERSTORMS THURSDAY NIGHT THROUGH FRIDAY NIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THURSDAY THROUGH FRIDAY. THERE IS THE POTENTIAL FOR HEAVY RAIN THURSDAY AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT. LMZ643>646-665-231000- SHEBOYGAN TO PORT WASHINGTON- PORT WASHINGTON TO NORTH POINT LIGHTHOUSE- NORTH POINT LIGHTHOUSE TO WIND POINT- WIND POINT TO WINTHROP HARBOR ILLINOIS- WISCONSIN ADJACENT OPEN WATERS OF LAKE MICHIGAN TO MID LAKE- 627 AM CDT WED AUG 22 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE WILL BE A CHANCE OF THUNDERSTORMS THIS AFTERNOON WITH THUNDERSTORMS LIKELY TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND TONIGHT. THE MAIN THREAT WILL BE DAMAGING WINDS. LARGE HAIL IS POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE LIKELY THURSDAY AND THERE IS A CHANCE OF THUNDERSTORMS THURSDAY NIGHT THROUGH FRIDAY NIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THURSDAY THROUGH FRIDAY. TZ WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Aug 22, 5:56 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
556 PM CDT WED AUG 22 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0548 PM FLASH FLOOD 1 WNW WAUKESHA 43.02N 88.26W
08/22/2007 WAUKESHA WI FIRE DEPT/RESCUE
FLASH FLOODING IN STREETS WITH WATER OVER CURBS NEAR
WAUKESHA NORTH HIGH SCHOOL. REPORTED BY WAUKESHA
POLICE/FIRE/911 DISPATCH.
&&
CRAVENLocal storm report, Aug 22, 5:58 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
558 PM CDT WED AUG 22 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM FLASH FLOOD RICHFIELD 43.26N 88.19W
08/22/2007 WASHINGTON WI TRAINED SPOTTER
ESTIMATED 3 TO 4 INCHES OF WATER AT INTERSECTION OF
HIGHWAY P AND HIGHWAY 145
&&
KRRLocal storm report, Aug 22, 5:59 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
559 PM CDT WED AUG 22 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0531 PM FLASH FLOOD 1 SW WEST BEND 43.41N 88.20W
08/22/2007 WASHINGTON WI TRAINED SPOTTER
1.6 INCHES OF RAIN REPORTED IN 71 MINUTES. PONDING OF
WATER ON ROADWAYS.
&&
CRAVENLocal storm report, Aug 22, 6:17 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
617 PM CDT WED AUG 22 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM TSTM WND GST GREENDALE 42.94N 88.00W
08/22/2007 E60.00 MPH MILWAUKEE WI TRAINED SPOTTER
TREES BENT OVER AND SMALL OBJECTS THROWN ABOUT.
0550 PM FLASH FLOOD GREENDALE 42.94N 88.00W
08/22/2007 MILWAUKEE WI TRAINED SPOTTER
URBAN FLOODING WITH VISIBILITY LESS THAN 1/10 MILE DURING
TORRENTIAL RAINS. WATER FLOWING OVER CURBS.
&&
CRAVENLocal storm report, Aug 22, 6:21 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
621 PM CDT WED AUG 22 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0603 PM TSTM WND DMG 1 W SHOREWOOD 43.09N 87.91W
08/22/2007 MILWAUKEE WI TRAINED SPOTTER
TREES DOWN. TREES ARE 8 TO 10 INCH DIA.
0603 PM FLASH FLOOD 2 S WAUKESHA 42.98N 88.24W
08/22/2007 WAUKESHA WI TRAINED SPOTTER
WATER OVER ROAD. 12 INCHES DEEP ON WEST AVENUE AT HIGHWAY
59
&&
KRRLocal storm report, Aug 22, 6:27 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
627 PM CDT WED AUG 22 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM MARINE TSTM WIND MILWAUKEE MARINE(GLERL) 43.05N 87.88W
08/22/2007 M43 MPH MILWAUKEE WI OTHER FEDERAL
MEASURED GUST TO 36.7 KNOTS
&&
CRAVENThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 21, 9:06 PM CDT | Flash Flood Watch | MKX | Columbia, Dane, Green, Iowa, Lafayette, Sauk | 6 hr |
| Aug 21, 11:49 PM CDT | Flash Flood Warning | MKX | Iowa, Lafayette, Sauk | 4 hr |
| Aug 22, 12:06 AM CDT | Severe Thunderstorm Warning | MKX | Iowa, Sauk | 54 min |
| Aug 22, 12:37 AM CDT | Flash Flood Warning | MKX | Columbia, Dane | 6 hr |
| Aug 22, 12:44 AM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane | 76 min |
| Aug 22, 1:11 AM CDT | Severe Thunderstorm Warning | MKX | Green Lake, Marquette | 69 min |
| Aug 22, 1:15 AM CDT | Flash Flood Warning | MKX | Green | 6 hr |
| Aug 22, 1:33 AM CDT | Severe Thunderstorm Warning | MKX | Dodge | 57 min |
| Aug 22, 3:00 AM CDT | Special Marine Warning | MKX | 60 min | |
| Aug 22, 3:28 AM CDT | Severe Thunderstorm Warning | MKX | Kenosha | 39 min |
| Aug 22, 3:33 AM CDT | Special Marine Warning | MKX | 42 min | |
| Aug 22, 11:22 AM CDT | Flash Flood Watch | MKX | Columbia, Dane, Dodge, Green, Iowa, Jefferson and 10 more | 48 hr |
| Aug 22, 4:27 PM CDT | Flash Flood Warning | MKX | Dane, Dodge, Green, Jefferson, Lafayette, Washington | 6 hr |
| Aug 22, 4:41 PM CDT | Special Marine Warning | MKX | 2 hr | |
| Aug 22, 4:47 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Washington, Waukesha | 43 min |
| Aug 22, 4:58 PM CDT | Flash Flood Warning | MKX | Waukesha | 6 hr |
| Aug 22, 5:03 PM CDT | Severe Thunderstorm Warning | MKX | Milwaukee, Ozaukee | 42 min |
| Aug 22, 5:07 PM CDT | Tornado Warning | MKX | Lafayette | 20 min |
| Aug 22, 5:13 PM CDT | Flash Flood Warning | MKX | Milwaukee, Ozaukee | 6 hr |
| Aug 22, 5:14 PM CDT | Special Marine Warning | MKX | 2 hr | |
| Aug 22, 5:20 PM CDT | Severe Thunderstorm Warning | MKX | Iowa | 70 min |
| Aug 22, 5:25 PM CDT | Flash Flood Warning | MKX | Rock | 6 hr |
| Aug 22, 5:29 PM CDT | Severe Thunderstorm Warning | MKX | Racine | 46 min |
| Aug 22, 5:30 PM CDT | Severe Thunderstorm Warning | MKX | Lafayette | 60 min |
| Aug 22, 5:40 PM CDT | Flash Flood Warning | MKX | Iowa | 3 hr |
| Aug 22, 5:41 PM CDT | Severe Thunderstorm Warning | MKX | Milwaukee | 34 min |
| Aug 22, 6:08 PM CDT | Flash Flood Warning | MKX | Racine, Walworth | 6 hr |
| Aug 22, 6:13 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Green | 47 min |
| Aug 22, 6:39 PM CDT | River Flood Warning | MKX | Green | 13 days |
| Aug 22, 6:43 PM CDT | Flash Flood Warning | MKX | Kenosha | 6 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.